See Alike in...

Alike App

Browser

Daisymay

714d

Hi everyone. I’ve been on sertraline for about 6 years now and today at work I experienced a super odd sensation in my head and after researching, I think it might be brain zaps. From reading about what it feels like, and knowing it is common with people who take antidepressants, it definitely seems like it is. However, upon reading I found that it most commonly happens when you are decreasing your use of the medication and I have not been decreasing. Has anyone who isn’t going off their medication and taking it regularly experienced brain zaps?

Top reply
    • sleepyaries2

      714d

      i experience brain zaps when i miss a dose

    • MementoMarie

      713d

      Sometimes when you take a psych med for a long time, it starts to become less effective as your body begins to build up a resistance or tolerance to it. This could be causing the zaps and could also mean it's no longer working on other ways too. Talk to your doctor right away!

    • FutureNurse

      713d

      I’m the same as sleepyaries2. I get brain zaps when I miss a dose.

    • sleepyaries2

      714d

      i experience brain zaps when i miss a dose

    • River_cat

      714d

      i’ve had the same thing happen. i hope we figure it out eventually <3

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion